# SDR CA140728004

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,062 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 59,292 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, THE RT ELEVATOR, INBD T/E WAS FOUND TO BE LOOSE, DAMAGED WITH SEVERAL RIVET HEADS PULLED THROUGH THE ELEVATOR SKIN. ASSESSMENT AND APPROVED REPAIR TO BE CARRIED OUT.
